# SDR IPXA2019051542131

- Difficulty date: May 7, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 20,613 hours, 12,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: A5361235620100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:124C FLOOR SUPPORT BRACKET IN THE E&E BAY, RIGHT HAND SIDE AT FR10 IS CRACKED.REMOVED AND REPLACED IAW SRM  51-40-21.
